# SDR COEA2019011105

- Difficulty date: January 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 27,564 hours, 36,288 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57210624201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT WING AFT SPAR STRIP SLAT LOWER SURFACE BETWEEN RIBS 19-20 HAS LEVEL 2 CORROSION. REPAIRED PER SRAS S572R0391...14113 ISSUE C, DATED 2/13/2019.
